# SDR IPXA10B58250

- Difficulty date: January 23, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U58173
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMAGED.  REPAIRED IAW SRM 53-00-50-2R REPAIR 1.
